# SDR 9704382292

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pulley Assy
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, LEFT MAIN GEAR RED AND GREEN INDICATION LIGHTS REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR LOCK SWITCH AND REPAIRED WIRING TO SWITCH.  PERFORMED GEAR SWING.
